Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: This is a spontaneous report from a contactable nurse via a Pfizer sales representative. A 16-year-old female patient of an unspecified ethnicity received a single dose of TRUMENBA in the left arm, a single dose of MCV4 (manufacturer unknown) in the left arm and a single dose of HPV9 (manufacturer unknown) in the right arm, all 06Nov2015. Medical history and concomitant medications were not reported. The patient complained later on 06Nov2015 (Friday) that she had a swelling at the base of her shoulder and she felt sick. Over the weekend on Saturday and Sunday (07Nov2015 and 08Nov2015), the patient had fevers on and off. She took ibuprofen (manufacturer unknown) and she was presented to the office on 07Nov2015 and her shoulder looked red and it was hot to touch, according to the nurse. The patient continued to complain of sharp pain and tenderness from the shoulder to the upper neck. The patient recovered from fevers. The outcome of all over events was unknown. The doctors did not know but they suspect that all these side effects were related to the vaccines. They did not know if it was the combination of the vaccines or a single vaccine. Follow-up (07JAN2016): Follow-up attempts are completed. No further information is expected.
Copyright © 2022 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166